CaltechAUTHORS
  A Caltech Library Service

Groups of diffeomorphisms and the solution of the classical Euler equations for a perfect fluid.

Ebin, David G. and Marsden, Jerrold E. (1969) Groups of diffeomorphisms and the solution of the classical Euler equations for a perfect fluid. Bulletin of the American Mathematical Society, 75 (5). pp. 962-967. ISSN 0273-0979. http://resolver.caltech.edu/CaltechAUTHORS:20100804-110143569

[img] PDF - Published Version
See Usage Policy.

424Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100804-110143569

Abstract

N/A


Item Type:Article
Related URLs:
URLURL TypeDescription
http://10.1090/S0002-9904-1969-12315-3 DOIUNSPECIFIED
http://www.ams.org/journals/bull/1969-75-05/S0002-9904-1969-12315-3/home.htmlPublisherUNSPECIFIED
Additional Information:© 1969 American Mathematical Society. Communicated by Jürgen K. Moser, February 4, 1969. We are indebted to many people for their remarks and suggestions; especially J. Dowling, T. Kato, I. Kupka, R. Palais and C. Robinson. PII:S 0002-9904(1969)12315-3
Record Number:CaltechAUTHORS:20100804-110143569
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100804-110143569
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19271
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:04 Aug 2010 18:24
Last Modified:26 Dec 2012 12:17

Repository Staff Only: item control page